MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; DBD-MINOR BASIN

MEDLINE INDUSTRIES, LP MEDLINE; DBD-MINOR BASIN
Catalog Number DYNJ44558B
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/13/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
According to the customer, the "fibers" were noted in the surgical site on (b)(6) 2025 after using the "raytec" to "blot blood that was in the incision area".The customer stated that the incident happened twice with the "same pack of raytec" during a procedure.The customer reported after the fibers were identified the "material was removed with forceps", and the area was "irrigated and suctioned".The customer reported that there was "no impact to patient", and the procedure was able to be completed.The customer reported did not report any serious injury related to the reported incident.No additional details are available related to the customer reported issue.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the customer, the "fibers" were noted in the surgical site on (b)(6) 2025 after using the "raytec" to "blot blood that was in the incision area".

Brand Name
MEDLINE
Common Device Name
DBD-MINOR BASIN
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
danielle tognocchi
three lakes drive
northfield, IL 60093
MDR Report Key23751911
Report Number1423395-2025-00199
Device Sequence Number9584065
Product Code KDD
UDI-Device Identifier10195327177560
UDI-Public10195327177560
Combination Product (Y/N)N
Initial Reporter StateND
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYNJ44558B
Device Lot Number25EBL583
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/10/2025
Initial Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/17/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age63 YR
Patient SexFemale
Patient Weight93 KG